MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BBL SENSI-DISC CEFEPIME - 30 G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL

BECTON DICKINSON CARIBE LTD. BD BBL SENSI-DISC CEFEPIME - 30 G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Model Number 231696
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd bbl¿ sensi-disc¿ cefepime - 30 ¿g a false susceptibility result was obtained by the laboratory personnel.The customer stated there was no patient impact.The following information was provided by the initial reporter: customer problem: customer reports 231696 lot: 0042052 has discrepant results steps taken with customer/troubleshooting: opened a complaint.Customer is performing a study and comparing bd sensi discs to vitek 2 results.Customer reports that three klebsiella pneumoniae esbl isolates have zones that interpret as resistant but when the same isolate is run on the vitek 2 the result is sensitive.Followed up for additional details via phone but customer has left for the day.
 
Additional Manufacturer Narrative
H6: investigation summary: after further evaluation of the complaint, it has been determined that the previously submitted mfr report# 3008352382-2021-00113 was sent in error.It was determined the results were for a study and therefore not reportable.H3 other text : see h10.
 
Event or Problem Description
It was reported that while using bd bbl¿ sensi-disc¿ cefepime - 30 g a false susceptibility result was obtained by the laboratory personnel.The customer stated there was no patient impact.The following information was provided by the initial reporter: "customer problem: customer reports 231696 lot: 0042052 has discrepant results steps taken with customer/troubleshooting: opened a complaint.Customer is performing a study and comparing bd sensi discs to vitek 2 results.Customer reports that three klebsiella pneumoniae esbl isolates have zones that interpret as resistant but when the same isolate is run on the vitek 2 the result is sensitive.Followed up for additional details via phone but customer has left for the day.".

Brand Name
BD BBL SENSI-DISC CEFEPIME - 30 G
Common Device Name
SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
MDR Report Key11645008
Report Number3008352382-2021-00113
Device Sequence Number4331045
Product Code JTN
UDI-Device Identifier30382902316962
UDI-Public30382902316962
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K961188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2021
Device Model Number231696
Device Catalogue Number231696
Device Lot Number0042052
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1